# SDR QXEA0202099

- Difficulty date: December 3, 2002
- Submitted: December 10, 2002
- Operation: Air carrier
- Aircraft: N365PH
- Make and model: Dhav DHC8202
- Aircraft serial: 526
- Aircraft time: 9,567 hours, 13,434 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Stop Fitting
- Condition: Chafed
- Location: Emergency Exit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDX - FORWARD RIGHT HAND EMERGENCY DOOR, THREE BOTTOM STOPS ON DOOR HAVE MINOR CHAFE DAMAGE ON CONTACT SURFACE.  REPAIRED IAW DHC-8 SRM 51-20-16.
